# SDR CA091216008

- Difficulty date: December 14, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 28,402 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Disintegrated
- Location: Brake Assy
- Component: Brake Assy, Bfgoodrich, 215571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING BRAKE ASSY, 3 STATOR PADS WERE FOUND DISINTEGRATED.  BRAKE HAS BEEN REPLACED AND HAS BEEN SENT TO THE MANUFACTURER.  (TC NR 20091216008)
